# SDR SWIA202056073

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT BAGGAGE BAY FWD DOOR TRACK LOWER SUPPORT ANGLE CHAFED TO A KNIFE EDGE (FLAGGED).   (C-CHECK) RO 2/6/2021   FWD DOOR TRACK LOWER SUPPORT ANGLE P/N CC670-38810-1 REPLACED PER CRJ700 SRM 51-42-06-001-001-A01
